# SDR DALA2023083107109

- Difficulty date: August 30, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 59,956 hours, 31,235 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3126 ELONGATED HOLE INTERNAL SKIN LOC FR 73 STR 31R TO 31L SHEAR TIE (4 EA) AND TIE CLIPS (4 E/A) IN THS COMPARTMENT. CORRECTIVE ACTION: REPLACED SHEAR TIE (4EA) AND CLIP (4EA) AND FASTENER LOC FRAME 73 AND STR 31R TO STR 31L ON THS COMPARTMENT AS PER A319 SRM51-42-11. (2944773)
